P. B. Bochev and M. D. Gunzburger, Least-squares finite element methods, Applied Mathematical Sciences, vol.166, 2009.

M. O. Bristeau, O. Pironneau, R. Glowinski, J. Periaux, and P. Perrier, On the numerical solution of nonlinear problems in fluid dynamics by least squares and finite element methods. I. Least square formulations and conjugate gradie, Comput. Methods Appl. Mech. Engrg, vol.17, pp.619-657, 1979.

P. Deuflhard, Newton methods for nonlinear problems, Affine invariance and adaptive algorithms, vol.35, 2011.

V. Girault and P. Raviart, Finite element methods for Navier-Stokes equations, Springer Series in Computational Mathematics, vol.5, 1986.

R. Glowinski, G. Guidoboni, and T. Pan, Wall-driven incompressible viscous flow in a two-dimensional semi-circular cavity, J. Comput. Phys, vol.216, issue.1, pp.76-91, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00113341

R. Glowinski, Finite element methods for incompressible viscous flow, vol.9, pp.3-1176, 2003.

R. Glowinski, Variational methods for the numerical solution of nonlinear elliptic problems, CBMS-NSF Regional Conference Series in Applied Mathematics, vol.86, 2015.

F. Hecht, New development in freefem++, J. Numer. Math, vol.20, issue.3-4, pp.251-265, 2012.
URL : https://hal.archives-ouvertes.fr/hal-01476313

B. Jiang and L. A. Povinelli, Least-squares finite element method for fluid dynamics, Comput. Methods Appl. Mech. Engrg, vol.81, issue.1, pp.13-37, 1990.

S. D. Kim, Y. H. Lee, and B. Shin, Newton's method for the Navier-Stokes equations with finite-element initial guess of Stokes equations, Comput. Math. Appl, vol.51, issue.5, pp.805-816, 2006.

J. Lemoine, A. Munch, and P. Pedregal, Analysis of continuous H ?1 -least-squares approaches for the steady Navier-Stokes system, Applied Mathematics and Optimization, 2020.

J. Lemoine and A. Münch, A fully space-time least-squares method for the unsteady Navier-Stokes system
URL : https://hal.archives-ouvertes.fr/hal-02284126

J. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, 1969.

A. Münch and P. Pedregal, Numerical null controllability of the heat equation through a least squares and variational approach, European J. Appl. Math, vol.25, issue.3, pp.277-306, 2014.

A. Quarteroni and A. Valli, Numerical approximation of partial differential equations, Springer Series in Computational Mathematics, vol.23, 1994.

P. Saramito, A damped Newton algorithm for computing viscoplastic fluid flows, J. Non-Newton. Fluid Mech, vol.238, pp.6-15, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01228347

A. Smith and D. Silvester, Implicit algorithms and their linearization for the transient incompressible Navier-Stokes equations, IMA J. Numer. Anal, vol.17, issue.4, pp.527-545, 1997.

L. Tartar, An introduction to Navier-Stokes equation and oceanography, Lecture Notes of the Unione Matematica Italiana, vol.1, 2006.

R. Temam, Theory and numerical analysis, Navier-Stokes equations, 2001.

F. Tone and D. Wirosoetisno, On the long-time stability of the implicit Euler scheme for the two-dimensional Navier-Stokes equations, SIAM J. Numer. Anal, vol.44, issue.1, 2006.